# SDR AALA202404089636

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,503 hours, 2,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  GCO FINDINGS - L1 & R1 EXTERIOR EMERGENCY LIGHTS INOP.MAINTENANCE REMOVED AND REPLACED WCU AT CLASS 17 OPS CHECK GOOD IAW B787 AMM 33-51-07.
